Fixed point theorems for set-valued quasi-contraction maps in a Menger space

Matthew Brijesh Sookoo, Sreedhara Rao Gunakala

Abstract


In this paper, the concept of set-valued quasi-contraction mappings in Menger spaces is introduced and the proof of a set-valued fixed point theorem in this space is presented.

Full Text: PDF

How to Cite this Article:

Matthew Brijesh Sookoo, Sreedhara Rao Gunakala, Fixed point theorems for set-valued quasi-contraction maps in a Menger space, Adv. Fixed Point Theory, 6 (2016), 115-122

Copyright © 2016 Matthew Brijesh Sookoo, Sreedhara Rao Gunakala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation